# SDR IPXA2018041028420

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 73,240 hours, 15,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 1141
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PDC,  EMERGENCY LIGHT BATTERY LOW ALERT APPEARED ON THE EAD.  .R & R THE BATTERY PACK IAW AMM 33-51-01, REV 90.07.  OPS TEST PASSED.
